The Alexander polynomial at infinity of a polynomial of two variables.

Enrique Artal Bartolo; Pierrette Cassou-Noguès

Revista Matemática Complutense (2000)

  • Volume: 13, Issue: 2, page 267-285
  • ISSN: 1139-1138


In this work, we compute the Alexander invariants at infinity of a complex polynomial in two variables by means of its resolution and also by means of the Eisenbud-Neumann diagram of the generic link at infinity of the polynomial.

How to cite


Artal Bartolo, Enrique, and Cassou-Noguès, Pierrette. "Polynôme d'Alexander à l'infini d'un polynôme à deux variables.." Revista Matemática Complutense 13.2 (2000): 267-285. <>.

author = {Artal Bartolo, Enrique, Cassou-Noguès, Pierrette},
journal = {Revista Matemática Complutense},
keywords = {Polinomio complejo generalizado; Propiedades topológicas},
language = {fre},
number = {2},
pages = {267-285},
title = {Polynôme d'Alexander à l'infini d'un polynôme à deux variables.},
url = {},
volume = {13},
year = {2000},

AU - Artal Bartolo, Enrique
AU - Cassou-Noguès, Pierrette
TI - Polynôme d'Alexander à l'infini d'un polynôme à deux variables.
JO - Revista Matemática Complutense
PY - 2000
VL - 13
IS - 2
SP - 267
EP - 285
LA - fre
KW - Polinomio complejo generalizado; Propiedades topológicas
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.